MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-2202-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Insufficient Information (4580)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury

Brand Name
Vercise? Cartesia?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50680672
Report Number3006630150-2026-06605
Device Sequence Number20162624
Product Code MHY
UDI-Device Identifier08714729905288
UDI-Public(01)08714729905288(17)240718(10)7093861
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/18/2024
Device Model NumberDB-2202-45
Device Catalogue NumberDB-2202-45
Device Lot Number7093861
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale